# SDR GTIA2018112602979

- Difficulty date: November 26, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 49,475 hours, 23,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE BELOW LEVEL/LIMIT.-SERVICED L1 DOOR ASSIST BOTTLE TO PROPER LEVEL/LIMIT IAW AMM 52-10-00
